Freedom Monk
Reaction score
3,581

Profile posts Latest activity Postings About

  • My AWFL mother got her second AstraZeneca jab today and five hours later she started to get numbness in one side of her face, a puffy feeling in her eye socket and numb lips. Thankfully these symptoms have stabilized and aren't getting worse. For anybody still skeptical about Anglin saying this vaccine is dangerous, you better start believing it.
    Thanks for caring he's 81 and passed out a couple of weeks ago and cracked the back of his head open and ended up in hospital
    for a few days, they moved him to another ward and put a junkie with a tag on his ankle in the bed next to him.
    It's a damn shit show so it is.
    diabeetus
    Noticed in your thread about third world immigrants your old man is diabetic. I didn't want to derail the thread, but in case you didn't know, type 2 diabetes is completely curable with fasting.
    What on earth happened to the forum?! I'm gone for one day and now everything is gone? I didn't even get to save the good stuff before it's gone. Official statement from Anglin, Please? Is this a jew hack or something?
    Nathanial Higgers
    Nathanial Higgers
    you see, let that be a lessson to you, in fact two lessons.
    #1 never leave again
    #2 save everything immediately.

    it's probably gone for a bit of a deep clean, i am sure all the good stuff will be back (y)
    Simp Patrol
    Simp Patrol
    #3 find like minded men to discuss with in real life, this forum could easily come down for good
    Freedom Monk
    Freedom Monk
    Well there has been no statement about what has happened so this is concerning. If the admins of this forum were going to do a "deep clean", they could have made a preliminary announcement ahead of time that they were going to do some scheduled maintenance and the forum would be down during that time.

    This all looks like some emergency shutdown action was taken when there is no announcement.
  • Loading…
  • Loading…
  • Loading…
Top